# SDR SWIA200819444

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 7,180 hours, 4,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6332 - EMERGENCY EXIT SIGN ABOVE SERVICE DOOR DOES NOT LIGHT UP.  REPAIRED WIRING TO EXIT SIGN.  OPS TEST GOOD.
